# SDR SWAA041898

- Difficulty date: July 6, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N327SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23691
- Aircraft time: 56,554 hours, 53,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PH22300L
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND SEVERAL PHOTOLUMINESCENT STRIPS THROUGHOUT CABIN,  DAMAGED.  REMOVED AND REPLACED PHOTOLUMINESCENT STRIPS PER MM.
